A remark on regularity of powers and products of ideals

Autor(en): Bruns, Winfried 
Conca, Aldo
Stichwörter: CASTELNUOVO-MUMFORD REGULARITY; Mathematics; Mathematics, Applied
Erscheinungsdatum: 2017
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF PURE AND APPLIED ALGEBRA
Volumen: 221
Ausgabe: 11
Startseite: 2861
Seitenende: 2868
Zusammenfassung: 
We give a simple proof for the fact that the Castelnuovo Mumford regularity and related invariants of products of powers of ideals are asymptotically linear in the exponents, provided that each ideal is generated by elements of constant degree. We provide examples showing that the asymptotic linearity is false in general. On the other hand, the regularity is always given by the maximum of finitely many linear functions whose coefficients belong to the set of the degrees of generators of the ideals. (C) 2017 Elsevier B.V. All rights reserved.
ISSN: 00224049
DOI: 10.1016/j.jpaa.2017.02.005

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 2, 2024

Google ScholarTM

Check

Altmetric